# SDR AALA20071982

- Difficulty date: October 18, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 17D TO 27D INOPERATIVE.  REPLACED RESEATED BATTERIES IN BATTERY PACK AT SEAT ROW 20D FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 17D TO 27D. SYSTEM GROUND CHECKED NORMAL OPERATION.
